# SDR DHL2003807528

- Difficulty date: October 22, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Center Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CENTER WING FITTING CRACKED 1.500 AT STA 760.000 LBL-24.  REMOVED AND REPLACED CRACKED FITTING ON MAIN CARGO COMPT CENTER WING, STA 760.000, LBL-24 IAW SRM 51-3-0 PG 1.
